References

  1. Bodnar O.V., Zabolots'kyi M.V. Criteria for the regularity of growth of the logarithm of modulus and the argument of an entire function. Ukrainian Math. J. 2010, 62 (7), 1028-1039. doi: 10.1007/s11253-010-0411-x (translation of Ukr. Mat. Zh. 2010, 62 (7), 885-893. (in Ukrainian))
  2. Gol'dberg A.A. B.Ya. Levin, the founder of the theory of entire functions of completely regular growth. Mat. Fiz., Anal., Geom. 1994, 1 (2), 186-192. (in Russian)
  3. Gol'dberg A.A., Levin B.Ya., Ostrovskii I.V. Entire and meromorphic functions. VINITI 1991, 85, 5-186. (in Russian)
  4. Hirnyk M.O. Subharmonic functions of improved regular growth. Dopov. Nats. Akad. Nauk Ukr. 2009, 4, 13-18. (in Ukrainian)
  5. Levin B.Ya. Distribution of zeros of entire functions. Gostekhizdat, Moscow, 1956. (in Russian)
  6. Kalynets' R.Z., Kondratyuk A.A. On the regularity of the growth of the modulus and argument of an entire function in the metric of $L^p[0, 2p]$. Ukrainian Math. J. 1998, 50 (7), 1009-1018. doi: 10.1007/BF02528830 (translation of Ukr. Mat. Zh. 1998, 50 (7), 889-896. (in Ukrainian))
  7. Khats' R.V. Asymptotic behavior of averaging of entire functions of improved regular growth. Carpathian Math. Publ. 2013, 5 (1), 129-133.
  8. Khats' R.V. Averaging of entire functions of improved regular growth with zeros on a finite system of rays. Visn.Nats. Univ. L'viv. Politekh., Fiz.-Mat. Nauky. 2011, 718 (718), 10-14.
  9. Khats' R.V. On entire functions of improved regular growth of integer order with zeros on a finite system of rays. Mat. Stud. 2006, 26 (1), 17-24.
  10. Khats' R.V. Regularity of growth of Fourier coefficients of entire functions of improved regular growth. Ukrainian Math. J. 2012, 63 (12), 1953-1960. doi: 10.1007/s11253-012-0624-2 (translation of Ukr. Mat. Zh. 2011, 63 (12), 1717-1723. (in Ukrainian))
  11. Kondratyuk A.A. Fourier series and meromorphic functions. Vyshcha shkola, Kyiv, 1988. (in Russian)
  12. Vasyl'kiv Ya.V. Asymptotic behavior of logarithmic derivatives and logarithms of meromorphic functions of completely regular growth in the metric of $L^p[0, 2p]$. I. Mat. Stud. 1999, 12 (1), 37-58. (in Ukrainian)
  13. Vasyl'kiv Ya.V. Asymptotic behavior of logarithmic derivatives and logarithms of meromorphic functions of completely regular growth in the metric of $L^p[0, 2p]$. II. Mat. Stud. 1999, 12 (2), 135-144. (in Ukrainian)
  14. Vynnyts'kyi B.V., Khats' R.V. On growth regularity of entire function of noninteger order with zeros on a finite system of rays. Mat. Stud. 2005, 24 (1), 31-38. (in Ukrainian)

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.